skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Chaotic Iterations for SN Transport

Authors:
ORCiD logo [1];  [1];  [1]
  1. Los Alamos National Laboratory
Publication Date:
Research Org.:
Los Alamos National Lab. (LANL), Los Alamos, NM (United States)
Sponsoring Org.:
USDOE
OSTI Identifier:
1525827
Report Number(s):
LA-UR-18-22327
Journal ID: 2332-4309 ; 2332-4325 (Electronic)
DOE Contract Number:  
89233218CNA000001
Resource Type:
Journal Article
Journal Name:
Journal of Computational and Theoretical Transport
Additional Journal Information:
Journal Volume: 47; Journal Issue: 4-6
Country of Publication:
United States
Language:
English

Citation Formats

Garrett, Charles Kristopher, Warsa, James S., and Budge, Kent Grimmett. Chaotic Iterations for SN Transport. United States: N. p., 2018. Web. doi:10.1080/23324309.2018.1505639.
Garrett, Charles Kristopher, Warsa, James S., & Budge, Kent Grimmett. Chaotic Iterations for SN Transport. United States. doi:10.1080/23324309.2018.1505639.
Garrett, Charles Kristopher, Warsa, James S., and Budge, Kent Grimmett. Wed . "Chaotic Iterations for SN Transport". United States. doi:10.1080/23324309.2018.1505639.
@article{osti_1525827,
title = {Chaotic Iterations for SN Transport},
author = {Garrett, Charles Kristopher and Warsa, James S. and Budge, Kent Grimmett},
abstractNote = {},
doi = {10.1080/23324309.2018.1505639},
journal = {Journal of Computational and Theoretical Transport},
number = 4-6,
volume = 47,
place = {United States},
year = {2018},
month = {9}
}

Works referenced in this record:

Discontinuous Finite Element Transport Solutions in Thick Diffusive Problems
journal, March 2001

  • Adams, Marvin L.
  • Nuclear Science and Engineering, Vol. 137, Issue 3
  • DOI: 10.13182/NSE00-41

An S n Algorithm for the Massively Parallel CM-200 Computer
journal, March 1998

  • Baker, Randal S.; Koch, Kenneth R.
  • Nuclear Science and Engineering, Vol. 128, Issue 3
  • DOI: 10.13182/NSE98-1

Nonlinear Krylov acceleration applied to a discrete ordinates formulation of the k-eigenvalue problem
journal, April 2013

  • Calef, Matthew T.; Fichtl, Erin D.; Warsa, James S.
  • Journal of Computational Physics, Vol. 238
  • DOI: 10.1016/j.jcp.2012.12.024

Chaotic relaxation
journal, April 1969


The performance of asynchronous iteration schemes applied to the linearized Boltzmann transport equation
journal, March 1992


Provable algorithms for parallel generalized sweep scheduling
journal, June 2006

  • Anil Kumar, V. S.; Marathe, Madhav V.; Parthasarathy, Srinivasan
  • Journal of Parallel and Distributed Computing, Vol. 66, Issue 6
  • DOI: 10.1016/j.jpdc.2006.02.003

An Algorithm for Parallel S n Sweeps on Unstructured Meshes
journal, February 2002

  • Pautz, Shawn D.
  • Nuclear Science and Engineering, Vol. 140, Issue 2
  • DOI: 10.13182/NSE02-1

Parallel Deterministic Transport Sweeps of Structured and Unstructured Meshes with Overloaded Mesh Decompositions
journal, January 2017

  • Pautz, Shawn D.; Bailey, Teresa S.
  • Nuclear Science and Engineering, Vol. 185, Issue 1
  • DOI: 10.13182/NSE16-34

Parallel S n Sweeps on Unstructured Grids: Algorithms for Prioritization, Grid Partitioning, and Cycle Detection
journal, July 2005

  • Plimpton, Steven J.; Hendrickson, Bruce; Burns, Shawn P.
  • Nuclear Science and Engineering, Vol. 150, Issue 3
  • DOI: 10.13182/NSE150-267

Parallel Algorithms for Radiation Transport on Unstructured Grids
conference, January 2000

  • Plimpton, S.; Hendrickson, B.; Burns, S.
  • ACM/IEEE SC 2000 Conference (SC'00)
  • DOI: 10.1109/SC.2000.10030

A convergence theorem for chaotic asynchronous relaxation
journal, March 1997


On the constants in hp-finite element trace inverse inequalities
journal, June 2003


Parallel S n Transport algorithms
journal, February 1986